# SDR ABXA9500198

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 59205212
- Condition: Delaminated
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND DELAMINATION ON THE RIGHT WING INBOARD GROUND SPOILER PANEL.  REPLACED PANEL IAW DC-9 M.M. 27-62-1.
